Discretizations with dichotomic stability for two-point boundary value problems

R. England, R.M.M. Mattheij

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageEnglish
    Title of host publicationNumerical boundary value ODEs (Proc. Int. Workshop, Vancouver, Canada, 1984), Prog. Sci. Comput. 5
    Pages91-105
    Publication statusPublished - 1985

    Cite this

    England, R., & Mattheij, R. M. M. (1985). Discretizations with dichotomic stability for two-point boundary value problems. In Numerical boundary value ODEs (Proc. Int. Workshop, Vancouver, Canada, 1984), Prog. Sci. Comput. 5 (pp. 91-105)